Two-Phase Solitonlike Solutions of the Cauchy Problem for a Singularly Perturbed Korteweg-De-Vries Equation with Variable Coefficients

  • V. G. Samoilenko
  • Yu. I. Samoilenko

Abstract

We describe a set of initial conditions for which the Cauchy problem for a singularly perturbed Korteweg–de-Vries equation with variable coefficients has an asymptotic two-phase solitonlike solution. The notion of the manifold of initial data of the Cauchy problem for which this solution exists is proposed.
Published
25.11.2013
How to Cite
SamoilenkoV. G., and SamoilenkoY. I. “Two-Phase Solitonlike Solutions of the Cauchy Problem for a Singularly Perturbed Korteweg-De-Vries Equation With Variable Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 11, Nov. 2013, pp. 1515–1530, http://umj.imath.kiev.ua/index.php/umj/article/view/2531.
Section
Research articles